# SDR ASAA2019020928605

- Difficulty date: February 9, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 36,468 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT RT TRANSITION PANEL HAS CORROSION STA.500F TO STA.500G LBL.24. MARKED IN RED. GROUNDED - YES. REMOVED CORROSION ON RT TRANSITION PNL ORG MAT .040 REMOVED .007 REMAINING .033 AND FOUND TO BE OUT OF LIMITS IAW DWG #BAC1496-444 AND SRM 51-10-02. TOOL T8492U. REMOVED RT TRANSITION PNL IAW SRM 51-40-02. VERIFIED MAT ID P/N BAC 1496-444 7075J6 PO 883991-1 IAW SRM 53-00-53-2R-5. LOCATED AND DRILLED NEW PNL IAW SRM 53-00-53-2R-5. ALODINED IAW SRM 51-20-01. PRIMED IAW AMM 51-21-22-370-804. INSTALLED NEW TRANSITION PNL IAW SRM 51-40-02 AND DWG #146A7500.
